# SDR MASA200602540

- Difficulty date: November 6, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 10,326 hours, 6,907 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Rudder Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7200 RDU.  RUDDER LIMIT FAULT STATUS MESSAGE.  MX RESET THE SYSTEM.
